# SDR ASAA2023061443581

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 4,368 hours, 1,279 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Module
- Part number: 8222127101
- Part serial: 78V9R
- Condition: Faulty
- Location: Wx Radar
- Part time: 4,367 hours, 1,279 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ANOMALIES ON WX RADAR DISPLAY INTERMITTENT PWS & WXR FAIL MSGS. GROUNDED - YES. REF B737-9 AMM 34-41-41 REMOVED AND REPLACED WX RADAR RECEIVER/TRANSMITTER, OPS TEST GOOD.
